Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
125 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Hair loss medication side effects drug interaction with cholesterol medication

Premium Questions

Dr. Gaurang Krishna MD

the side effects and based on my review of the medical literature, it seems that side effects ...) to combat and control my hairloss. I have no complicating medical history other... View answer

Answered by : Dr. Gaurang Krishna ( Dermatologist)
Dr. Asmeet Kaur Sawhney MD

does proangen have any side effects and is it effective *proanagen If im allergic to it what are the possible solutions to reduce hairfall without any side effects ... View answer

Answered by : Dr. Asmeet Kaur Sawhney ( Dermatologist)
Dr. Ilir Sharka MD

out of hospital After having surgery. My side affects are hair loss, dizziness , terrible diarrhea .... Is there another medication that you would recommend that i should be trialing instead but... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr. Manisha Jain MD

it require to continue the medicine? Is it harmful or any side effects to stop medicine after completion of 6 ... and DHEAS test. After completion of the course she stopped the medication without... View answer

Answered by : Dr. Manisha Jain ( OBGYN)
Dr.  Suresh Heijebu MD

Hi, I have been suffering from hair loss. I consulted a dermatologist today, without taking any ..., is it a correct treatment ? Is these medicines having any side effect ? ... View answer

Answered by : Dr. Suresh Heijebu ( General & Family Physician)

Public Forum Discussions

Dr. Shainaz Arif Kaware MD

Can hair loss be side effect of taking VB7 Forte? Hi doctor , I started taking VB7 Forte from a week as i am losing lots of hair and hair growth is very very slow ... what could be the reason ... View answer

Answered by : Dr. Shainaz Arif Kaware ( General & Family Physician)
Dr. Piyush Kumar MD

i have used doxypal-dr,gynetro kit and enhance forte as one dose for infertility , now my wife fertilied ok, but in my head backside loses some hair in a small round spot , is this side effect ... View answer

Answered by : Dr. Piyush Kumar ( Dermatologist)
Dr.    Kakkar S. MD

tablet androanagen with Minitop10 foam.Is this ok.I do not have any health problem.Are there side effects and how long I can use this medication. ... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr.       Muhammad Hanif MD

Since I have been taking Buproprion XL, I am having major hair loss. Is this a common side effect? I have been on this medication about 3 months. I am 58 and have had some hair... View answer

Answered by : Dr. Muhammad Hanif ( General & Family Physician)
Dr. Manisha Auradkar MD

Dear Doctor, I take one half of Lisinopril 20 MG Hydrochlorothiazide daily, I have been using this medication for 2 years. I have started to notice that my hair is thinning, can this be a side affect ... View answer

Answered by : Dr. Manisha Auradkar ( General & Family Physician)

Mobile Questions and Answers

Dr.  Divakara MD

Hi No natural products has no side effects on the medication you take Dont worry.

Dr. Praveen MD

Both these medications belong to anabolic steroids which have hair loss and alopecia (baldness) as their side effects.Hope this answers your question.

Dr.    Dariush Saghafi MD

Hello. I see you are 20 years old. Are you on any medications? Many can cause dry mouth as a side effect. As far as the hair loss is concerned is this something that started suddenly...